Harmonic gauges on Riemann surfaces and stable bundles
Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 3, pp. 233-245.
@article{AIHPC_1989__6_3_233_0,
     author = {Valli, Giogio},
     title = {Harmonic gauges on {Riemann} surfaces and stable bundles},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {233--245},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {3},
     year = {1989},
     mrnumber = {995506},
     zbl = {0678.58017},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__6_3_233_0/}
}
TY  - JOUR
AU  - Valli, Giogio
TI  - Harmonic gauges on Riemann surfaces and stable bundles
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1989
SP  - 233
EP  - 245
VL  - 6
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1989__6_3_233_0/
LA  - en
ID  - AIHPC_1989__6_3_233_0
ER  - 
%0 Journal Article
%A Valli, Giogio
%T Harmonic gauges on Riemann surfaces and stable bundles
%J Annales de l'I.H.P. Analyse non linéaire
%D 1989
%P 233-245
%V 6
%N 3
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1989__6_3_233_0/
%G en
%F AIHPC_1989__6_3_233_0
Valli, Giogio. Harmonic gauges on Riemann surfaces and stable bundles. Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 3, pp. 233-245. http://www.numdam.org/item/AIHPC_1989__6_3_233_0/

[A-B] M.F. Atiyah and R. Bott, The Yang-Mills Equations over Riemann Surfaces, Phil. Trans. R. Soc. London, Vol. A308, pp. 523-615. | MR | Zbl

[B-R 1] F. Burstall and J. Rawnsley, Sphères harmoniques, etc., C.R. Acad. Sci. Paris, T. 302, Series I, 1986, pp. 709-712. | MR | Zbl

[B-R 2] F. Burstall and J. Rawnsley, Twistors, Harmonic Maps, and Homogeneous Geometry (in preparation).

[D 1] S.K. Donaldson, A New Proof of a Theorem of Narasimhan and Seshadri, J. Diff. Geometry, Vol. 18, 1983, pp. 269-277. | MR | Zbl

[D2] S.K. Donaldson, Anti-Self-Dual Yang-Mills Connections over Complex Algebraic Surfaces and Stable Vector Bundles, Proc. London Math. Soc., Vol. 50, 1985, pp. 1-26. | MR | Zbl

[G] B. Gaveau, Intégrales harmoniques non-abéliennes, Bull. Sc. Math., 2e série, T. 106, 1982, pp. 113-169. | MR | Zbl

[H 1] N. Hitchin, Harmonic Maps from a 2-Torus to the 3-Sphere, Preprint, 1987. | MR

[H 2] N. Hitchin, Self-Duality Equations on a Riemann Surface, Proc. London Math. Soc., Vol. 55, 1987, pp. 59-126. | MR | Zbl

[H 3] N. Hitchin, Stable Bundles and Integrable Systems, Duke Math. J., Vol. 54, 1987, pp. 91-114. | MR | Zbl

[O] Y. Ohnita, On Pluriharmonicity of Stable Harmonic Maps, J. London Math. Soc., Vol. 35, 1987, pp. 563-568. | MR | Zbl

[O-V] Y. Ohnita and G. Valli, Pluriharmonic Maps into Lie Groups, Max-Plank-Institut, preprint, 1989.

[U] K. Uhlenbeck, Harmonic Maps into Lie Groups (Classical Solutions of the Chiral Model), Preprint, University of Chicago, 1985. | MR

[V1] G. Valli, On the Energy Spectrum of Harmonic 2-Spheres in Unitary Groups. Topology (to appear). | MR | Zbl

[V2] G. Valli, Some Remarks on Geodesics in Gauge Groups and Harmonic Maps, Preprint, International Centre of Theoretical Physics, Trieste, 1987. | MR | Zbl

[V3] G. Valli, Ph.D. Thesis, University of Warwick (G. B.) (in preparation).

[W] J.C. Wood, Explicit Construction and Parametrization of Harmonic 2-Spheres in the Unitary Group, Preprint, University of Leeds, 1987.